Aa
A
A
Close
Avatar universal
Lexapro Withdrawl effects
i have been on lexapro for about a month. i decided to taper off because i had weird chest pains.. felt like i was going to stop breathing and tightness in my neck muscles. I started to taper off  the 10mg down to 5 mg for a week and then 2.5 for 2 days. im having severe head pressure... neck muscle pain like it hurts for me to even talk.. pain in my mid back.. muscle and bone pain in my back (feels like i can only hunch over and i still have extreme pain).. i feel like im gonna die! i get chest pains still real bad..i just feel so horrible are these withdrawl symptoms?
Cancel
6 Answers
Page 1 of 1
Avatar universal
I also have throat pain... like dryness and soarness! my neck muscles are the worse tho! im really scared any info will help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I keep forgetting some things... i am naseaus i get bad stomach pains.. back pains by my kidneys... im getting chest pains all over.. like its my heart or lungs.. i feel miserable!!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
In about 10 minutes i can barely talk!! im freaking out this is so wierd is this withdrawl effects?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sounds like you tried to taper off way too fast.

You will be ok, but it's gonna be rough for awhile. Sounds like some of this your experiencing is due to anxiety also.

Either way your withdrawl from such a low dosage souldn't be that bad, unless you are Hypersensitive to medications in general. In that case even taking Lexapro to begin with is a bad idea.

It's kind of weird because all the symptoms of withdrawl you listed are almost exactly what my untreated depression feels like.

If you are having that many severe physical symptoms then, I seriously would go to the hospital and get some tests done just to be sure your ok.

You should be fine except for some elevated anxiety and swurly head symptoms and nausia. All those symptoms you have now are a bit unusual and should be looked at by a doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thanks for replying... yea im very sensitive to medication! and my docs and my parents all think its in my head and im really not feeling these pains! i feel like im dying seriously!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oh yea, if your med sensitive then the three big ones to stay away from are Lexapro, Effexor, and Cymbalta. For reasons unknown they do tend to send med sensitive patients into a bit of a tail spin.

Prozac or Zoloft are much better choices for med sensitive depressed people, Your Psychiatrist should have know that before prescribing the Lexapro. Shame on him.

Don't panic, you will be ok. It will take time, but the Lexapro withdrawl will go away. I ain't gonna lie to you, it take a good long while, but it will fade in time.

Don't worry. The odds of it messing up your brain are next to none. You will recover.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
KTowne, and Belle313 commented on Belle313's status
21 hrs ago
2020005 tn?1472427714
Blank
KTowne 26 weeks, feeling blessed a... Comment
21 hrs ago
12940884 tn?1474127738
Blank
Belle313 commented on Belle313's status
22 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources